# SDR AALA201708079024

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 20,452 hours, 7,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A FOUL ODOR IN THE AREA OF THE FIRST THREE ROWS, RIGHT SIDE, NUMEROUS 1ST CLASS PASSENGERS COMPLAINED. PREFORMED TSM 21-00-00-810-802-A. NO FOUL ODOR NOTED,
